# SDR GTIA9900120

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: T/R Accumulator
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 712 - LEFT REVERSER ACCUMULATOR LOW LIGHT CAME ON DURING CRUISE.  COMPLIED WITH QRH AND LIGHT CAME BACK ON AFTER 45 MINUTES.  PERFORM OPS CHECK ON THRUST REVERSER.  PRE-CHANGE IS AT 1000 PSI.  CLEANED CANNON PLUG ON SWITCH.  OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME IAW MM 78-31-00.  (M)
